RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 42, Issue 6  


A sharp estimate for the number of solutions of a system of Diophantine equations
G. I. Arkhipov, A. A. Karatsuba, V. N. Chubarikov
1187
Holomorphic tensors and vector bundles on projective varieties
F. A. Bogomolov
1227
Explicit form of the law of reciprocity
S. V. Vostokov
1288
Basicity of some biorthogonal systems and the solution of a multiple interpolation problbm in the $H^p$ classes in the half-plane
M. M. Dzhrbashyan
1322
Maximal extension without simple ramification of a local field
I. G. Zel'venskii
1385
On the word problem for special semigroups
E. V. Kashincev
1401
On the limit passage in parabolic Bellman equations
N. V. Krylov
1417
On roots of the multiple integration operator in the space of functions analytic in a disk
N. I. Nagnibida
1426
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020